MathSciNet Relay Station
MathSciNet bibliographic data
MR1140666 (93j:13025) 13F05 (13F20 13G05)
Chabert, Jean-Luc Integer-valued polynomials, Prüfer domains, and localization. Proc. Amer. Math. Soc. 118 (1993), no. 4, 1061–1073.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement